# SDR CA980909010

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Cracked
- Location: Passenger Door
- Part time: 6,997 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PASSENGER DOOR NOISY AND LEAKING AIR DURING FLIGHT.  AIRCRAFT RETURNED TO BASE.  DOOR STRIKER FOUND CRACKED ON FRAME.  DOOR FRAME WEB SPLICED PER ENGINEERING ORDER DRAWING NUMBER 600-31535.  PART TC:  5,964.
